68548members
360549posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Day 3 following my first FEC...

2 REPLIES 2
Highlighted
Member

Re: Day 3 following my first FEC...

Hi Deb. I had the same thing with FEC. It's hard to describe but it almost felt like I had swallowed a brick. I was prescribed Lanzaprasole due to horrible indigestion and heartburn and it really helped. I took it throughout my FEC treatment. Gastric problems seem to be a very common side effect of FEC so definitely mention it to your BCN or chemo nurse. I hope you are feeling ok and managing to enjoy Christmas. Lisa xx

Highlighted
Member

Re: Day 3 following my first FEC...

Hi Deb, I just wanted to say hi as I am day five after my first FEC chemo so am at a similar point to you probably. I am due to have six sessions of FEC. I've not had the same discomfort as you, just terrible heartburn for the last two days. Have tried several remedies but am going to speak to the GP as I need a PPI. It may be worth mentioning your full up feeling to the GP if it persists, or call the chemotherapy helpline that I assume you have been given. I hope despite everything, you have had a good Christmas. I slept through most of it!! Beckie xx

Highlighted
Member

Day 3 following my first FEC...

Hello all, hope you are having a lovely christmas. I was just wondering if anyone out there experienced an upper full stomach slight discomfort at all. I have had most of the reactions that gave been mentioned on the threads but not sure about the stomach one? It's not pain just a slight discomfort as though I'm a bit full. Thank you for your time and advice if there is any? Kind regards deb x